# SDR 96ZZZX4049

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105NC
- Make and model: Bolkms BO105CBS
- Aircraft serial: 790
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Detached
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN.  WIRE CAME LOOSE ON GENERATOR CAUSING AN OVER VOLTAGE TAKING OUT REGULATOR, DC, AND COMM NR 1 RADIO WHICH CAUSED THE SMOKE AND SMELL.  WIRE WAS REPAIRED, REPLACED REGULATOR, DG, AND COMM NR 1 RADIO.  PROBLEM CORRECTED.
